Alert archive / Nebraska / Tornado Warnings in 2014
Tornado Warning 12, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 11, 2014, 7:07 PM CDT for Nuckolls County, Thayer County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2014, 7:07 PM CDT (00:07 UTC)
- Expired
- May 11, 2014, 7:30 PM CDT
- In force
- 23 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Nuckolls County, NE, Thayer County, NE
The radar
The Grand Island radar (KUEX), 77 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 2:21 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2520 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 4.5
- Supercell composite
- 18.8
The text
As transmitted, in the capitals the NWS used until 2016.
091
WFUS53 KGID 120007
TORGID
NEC129-169-120030-
/O.NEW.KGID.TO.W.0012.140512T0007Z-140512T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
707 PM CDT SUN MAY 11 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...
EAST CENTRAL NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 730 PM CDT
* AT 707 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR BYRON...OR 18 MILES NORTH OF BELLEVILLE...
MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
HEBRON AROUND 725 PM CDT.
BELVIDERE AND GILEAD AROUND 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4011 9737 4000 9764 4000 9782 4010 9790
4034 9754 4035 9751 4016 9737
TIME...MOT...LOC 0007Z 236DEG 34KT 4007 9775
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
JCB2 follow-up statements
311
WWUS53 KGID 120014
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
714 PM CDT SUN MAY 11 2014
NEC129-120024-
/O.CAN.KGID.TO.W.0012.000000T0000Z-140512T0030Z/
NUCKOLLS NE-
714 PM CDT SUN MAY 11 2014
...THE TORNADO WARNING FOR EAST CENTRAL NUCKOLLS COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.
LAT...LON 4011 9737 4000 9764 4004 9777 4016 9780
4034 9754 4035 9751 4016 9737
TIME...MOT...LOC 0014Z 233DEG 40KT 4013 9765
$$
NEC169-120030-
/O.CON.KGID.TO.W.0012.000000T0000Z-140512T0030Z/
THAYER NE-
714 PM CDT SUN MAY 11 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
THAYER COUNTY...
AT 714 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR DESHLER...OR 21 MILES NORTH OF BELLEVILLE...MOVING
NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
BELVIDERE AROUND 725 PM CDT.
GILEAD AROUND 730 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4011 9737 4000 9764 4004 9777 4016 9780
4034 9754 4035 9751 4016 9737
TIME...MOT...LOC 0014Z 233DEG 40KT 4013 9765
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
JCB049
WWUS53 KGID 120023
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
723 PM CDT SUN MAY 11 2014
NEC169-120030-
/O.CON.KGID.TO.W.0012.000000T0000Z-140512T0030Z/
THAYER NE-
723 PM CDT SUN MAY 11 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
THAYER COUNTY...
AT 723 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BELVIDERE...OR 30 MILES NORTH OF BELLEVILLE...MOVING
NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL THAYER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4017 9752 4004 9764 4004 9777 4016 9780
4034 9754 4035 9751
TIME...MOT...LOC 0023Z 209DEG 34KT 4026 9762
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
BRYANTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 11, 6:52 PM CDT, 15 minutes earlier.
Area forecast discussion, May 11, 6:52 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 652 PM CDT SUN MAY 11 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 351 PM CDT SUN MAY 11 2014 SURFACE ANALYSIS SHOWS A WARM FRONT LIFTING NORTH NEAR THE KANSAS/ NEBRASKA BORDER EARLY THIS AFTERNOON. TO THE NORTH OF THE FRONT THERE ARE STILL QUITE A FEW CLOUDS ACROSS THE AREA. SOUTH OF THE FRONT THERE IS MORE SUNSHINE BUT SOME CUMULUS HAVE BEEN FORMING. SURFACE OBSERVATIONS HAVE A VERY DISTINCT TEMPERATURE GRADIENT ACROSS THE FORECAST AREA. IN THE NORTH TEMPERATURES ARE IN THE LOWER 50S WHILE NORTH CENTRAL KANSAS WAS IN THE 80S TO LOWER 90S. THE FRONT NEAR THE KANSAS/NEBRASKA BORDER WILL BE THE FOCUS OF THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE NEXT HOUR OR SO AND ARE LIKELY TO BECOME SEVERE. THE MODELS HAVE SOME SLIGHTLY DIFFERENT LOCATIONS FOR WHERE THE FRONT WILL BE WHEN THE THUNDERSTORMS DEVELOP. THE SOUTHEAST THIRD TO HALF OF THE FORECAST AREA IS STILL THE MOST LIKELY AREA...BUT WILL IT BE FURTHER NORTHWEST OR FURTHER SOUTHEAST? THE LATEST SATELLITE SHOWS COME CUMULUS DEVELOPING ALONG THE CURRENT LOCATION WHICH IS A LITTLE NORTH OF THE KANSAS BORDER. THIS BOUNDARY COULD LIFT A LITTLE FURTHER NORTH AS THE STORMS DEVELOP. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PUSH INTO THE AREA DURING THE EVENING AND WILL HELP TO GET THE THUNDERSTORMS GOING BETTER. THE HRRR AND 4KM WRF BOTH IMPLY THERE WILL BE SOME BACK BUILDING WITH THE THUNDERSTORMS. IN ADDITION THERE WILL BE MORE SHOWERS AND ISOLATED THUNDERSTORMS THAT DEVELOP WITH THE UPPER LEVEL LOW AS IT MOVES INTO THE AREA THIS EVENING AND TONIGHT. BY LATE THIS EVENING THE STRONG TO SEVERE THUNDERSTORMS WILL MOVE OUT OF THE AREA...BUT THUNDER IS STILL A POSSIBILITY THROUGH THE NIGHT IN THE SOUTHEAST PART OF THE FORECAST AREA. THE FRONT WILL MOVE TO THE EAST TONIGHT AND COLDER TEMPERATURES WILL PUSH INTO THE AREA FOR THE NIGHT AND MONDAY. TEMPERATURES ON MONDAY WILL ONLY REACH THE UPPER 40S TO UPPER 50S. THE NEXT CONCERN WILL BE WEATHER DURING THE DAY ON MONDAY. TEMPERATURES AT 850MB CONTINUE TO COOL LATE TONIGHT INTO MONDAY. BY MID DAY ON MONDAY THE TEMPERATURES AT 850MB FOR MUCH OF THE FORECAST AREA ARE AROUND ZERO TO -2 DEG C. HAVE CONTINUED THE LIQUID PRECIPITATION FOR NOW...BUT MAY HAVE TO WATCH TEMPERATURES TO SEE IF THERE COULD BE SOME SNOW MIXED INTO THE AREA IN THE FAR WEST AND NORTHWEST. THE OTHER CONCERN IS THERE IS A FAIRLY TIGHT PRESSURE GRADIENT AND WINDS WILL INCREASE DURING THE DAY ON MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 351 PM CDT SUN MAY 11 2014 A SEASONABLY COOL WEEK IS EXPECTED ACROSS THE LOCAL AREA WITH AMPLIFIED NORTHWESTERLY FLOW BRINGING MULTIPLE SMALL CHANCES FOR PRECIP TO THE REGION. WITH A COLD AIRMASS IN PLACE BEHIND THE FRONTAL BOUNDARY TODAY...COULD SEE NEAR FREEZING TEMPERATURES ACROSS THE WESTERN FRINGES OF THE FORECAST AREA BOTH TUESDAY AND WEDNESDAY MORNINGS. WEAK RIDGING TOWARDS THE END OF THE WEEK SHOULD RESULT IN A RETURN TO NEAR SEASONAL TEMPERATURE BY NEXT SATURDAY OR SUNDAY. && .AVIATION...(FOR THE 00Z KGRI TAF THROUGH 00Z MONDAY EVENING) ISSUED AT 648 PM CDT SUN MAY 11 2014 STRATUS WILL GRADUALLY LOWER WITH THE POSSIBILITY OF DRIZZLE DEVELOPING. A COLD FRONT SHOULD BE JUST FAR ENOUGH SOUTHEAST TO PRECLUDE THUNDERSTORM ACTIVITY. THERE IS AN OUTSIDE CHANCE OF SOME ELEVATED THUNDERSTORMS TO DEVELOP THIS EVENING BEFORE MIDNIGHT...BUT CHANCES ARE LOW ENOUGH TO KEEP OUT OF THE FORECAST. NORTH WIND SHOULD MAINTAIN STRENGTH AND POTENTIALLY SLIGHTLY INCREASE AS THE SURFACE PRESSURE GRADIENT WILL BE PACKED TIGHT. THERE COULD BE SOME DRIZZLE/RAIN SHOWERS AROUND MONDAY...AND WILL POTENTIALLY ADD THIS IN WITH AN UPDATE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...JCB LONG TERM...ROSSI AVIATION...HEINLEIN
Hazardous weather outlook, May 11, 3:22 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 322 PM CDT SUN MAY 11 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 122030- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 322 PM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. DANGEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP ALONG AN ADVANCING COLD FRONT. THE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL THE SIZE OF BASEBALLS...DAMAGING WINDS OF 60 MPH OR GREATER AS WELL AS TORNADOES. THESE INTENSE STORMS FAVOR LOCATIONS IN NORTH CENTRAL KANSAS AND AREAS ALONG AND EAST OF A LINE FROM FRANKLIN TO OSCEOLA IN NEBRASKA. IN ADDITION...LOCALLY HEAVY RAINFALL IN EXCESS OF ONE TO TWO INCHES MAY CAUSE AREAS OF LOWLAND FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BEHIND THE COLD FRONT...STRONG NORTHERLY WINDS ARE EXPECTED TO DEVELOP ON MONDAY. WIND SPEEDS OF 25 TO 30 MPH...WITH GUSTS TO NEAR 40 MPH WILL BE POSSIBLE. ADDITIONALLY...NEAR FREEZING TEMPERATURES WILL ALSO BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA BOTH TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED MAINLY THROUGH THE EVENING HOURS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ROSSI/JCB
In the hours before
Local storm report, May 11, 6:08 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
608 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL OSBORNE 39.44N 98.70W
05/11/2014 E0.75 INCH OSBORNE KS EMERGENCY MNGR
&&
SROSSILocal storm report, May 11, 6:19 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL DOWNS 39.50N 98.55W
05/11/2014 E0.75 INCH OSBORNE KS TRAINED SPOTTER
&&
HEINLEINLocal storm report, May 11, 6:22 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
622 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 1 ESE HASTINGS 40.58N 98.37W
05/11/2014 E2.00 INCH ADAMS NE PUBLIC
PICTURE RECEIVED VIA FACEBOOK.
&&
SROSSILocal storm report, May 11, 6:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
626 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND GST 4 S GLEN ELDER 39.44N 98.31W
05/11/2014 E55 MPH MITCHELL KS TRAINED SPOTTER
&&
GUERREROSpecial weather statement, May 11, 6:30 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
630 PM CDT SUN MAY 11 2014
KSZ007-NEZ076-077-086-087-120000-
JEWELL KS-THAYER NE-FILLMORE NE-CLAY NE-NUCKOLLS NE-
630 PM CDT SUN MAY 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEWELL...NORTHWESTERN
THAYER...SOUTHWESTERN FILLMORE...SOUTHEASTERN CLAY AND NUCKOLLS
COUNTIES UNTIL 700 PM CDT...
AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NELSON...OR 31 MILES SOUTHEAST OF HASTINGS...MOVING NORTHEAST AT 45
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EDGAR...NELSON...DAVENPORT...OAK...ONG...NORA AND BOSTWICK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR SOUTH CENTRAL NEBRASKA.
LAT...LON 4000 9816 4000 9826 4001 9827 4015 9826
4051 9792 4030 9768
TIME...MOT...LOC 2330Z 226DEG 38KT 4017 9816
JCB/MLMLocal storm report, May 11, 6:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
639 PM CDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 4 W BELOIT 39.47N 98.18W
05/11/2014 E50 MPH MITCHELL KS LAW ENFORCEMENT
BLOWING DUST CAUSING VISIBILITY RESTRICTIONS NEAR 24/260.
&&
SROSSIThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:27 PM CDT | Tornado Warning | GID | Fillmore, Thayer | 33 min |
| May 11, 7:30 PM CDT | Special Weather Statement | GID | Thayer | 30 min |
| May 11, 9:15 PM CDT | Areal Flood Warning | GID | Clay, Fillmore, Hamilton, York | 24 hr |
| May 11, 11:42 PM CDT | Special Weather Statement | GID | Webster | 33 min |
| May 12, 12:06 AM CDT | Special Weather Statement | GID | Webster | 39 min |
| May 12, 12:33 AM CDT | Special Weather Statement | GID | Clay | 27 min |
| May 12, 1:01 AM CDT | Special Weather Statement | GID | Clay, York | 29 min |
| May 12, 3:19 AM CDT | Wind Advisory | GID | Adams, Buffalo, Clay, Dawson, Franklin, Furnas and 13 more | 16 hr |
Nearby
Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.